# SDR UIEA2020052901155

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,401 hours, 17,632 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING APU BLEED VALVE FROM OFF TO ON FOR START, A MOMENTARY APU BLEED VALVE MESSAGE DISPLAYED, LASTED APPROXIMATELY TWO SECONDS AND CLEARED.  PERFORMED TEST OF APU PNEUMATICS IAW AMM 36-00-00-862.  PRESSURE NORMAL NO FAULTS NOTED AT THIS TIME.
